# SDR 2DYA20201015001

- Difficulty date: October 15, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAA PERFORMED AN INSPECTION ON THE AIRCRAFT 602 FOR A SERIES OF EMERGENCY EXTERIOR LIGHTS.  THEY'RE AS FOLLOWS FOR SEATS 13 C-A/HK EMERGENCY EXIT INTEGRATED LIGHTS INOPERABLE.  LEFT OVERWING EXTERIOR EMERGENCY LIGHTS C3J INOPERABLE.  R-3 AFT EMERGENCY EXTERIOR LIGHT INOPERABLE.  AFT CARGO COMPONENT (AFT) EMERGENCY EXTERIOR LIGHT INOPERABLE.  BULK INTERIOR LIGHT WEAK ILLUMINATION.  THESE FINDINGS WERE DISCOVERED DURING A FAA DAILY CHECK.
